Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Pimples, marks on face, skin discolouration. Prescribed acne clear cream, tablets. Treatment options?

respected sir, i had alot of pimple and marks on my face . recently i consulted a hameopathic doctor , he gave me a cream named acne clear cream and a bolltle of tablets skin care and a bottle of liquid to take thrice daily , pimples is reducing but my kin is turing blackish and alots of marks seems to appear , suggest me some good remedied to get rid of this
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
thanks for posting your query
Pimples occur due to four factors
1. Androgen influence
2. Bacterial overload on the face
3. Obstruction to sebum
4. Inflammation
Complications are depressed scars and pigmentation
If pigmentation is your main problem I suggest
1. Sunscreens in day time
2. Creams containing Kojic acid and vitamin C
If you are not better go for chemical peels by a dermatologist
Answered: Sun, 3 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor